# SDR CKSA97209

- Difficulty date: May 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707CK
- Make and model: Boeing 747269B
- Aircraft serial: 21541
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Bs 1840-1961
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HARD LANDING INSPECT, FOUND CHECK LIMITS ON LEFT FUSELAGE SKIN WRINKLES STA 1840 TO STA 1961 STRINGER 40 TO STRINGER 46 PANEL MARKED 2F.  SKIN WAS REMOVED AND REPLACED PER BOEING MSG CKF-ORD-97-0036RE.  REPLACEMENT SKIN WAS MADE FROM 2 PIECES .063 INCH THICKNESS 2024-T3 ALUMINUM CLAD SHEET.  SPLICED AT STA 1870 ALL REMOVED EXISTING HI-LOK FASTENERS WILL BE REPLACED WITH LIKE KIND HI-LOK FASTENERS OF .015625 INCH OVERSIZE DIAMETER.  ALL RIVETS WILL BE INSTALLED WITH LIKE KIND RIVETS IAW B747 SRM 51-30-02.  SPLICE INSTALLED IAW SKETCH AIA/E/2556 REV B, EA 97-136 AND BOEING 8110-3 DATED 18 MAY 97.  BOEING MM 5-51-05.  NON-ROUTINE TASK CARD NUMBER 097862.
